# SDR SWAA2025061675308

- Difficulty date: May 26, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 63,686 hours, 40,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 651FB TRAILING EDGE SUPPORT ANGLE RT WING.  REPLACED SUPPORT ANGLE LOCATED ON ACCESS PANEL 651FB TRAILING EDGE RT WING IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 115A2710; SHEET 6; REV B.
